# SDR CA120913001

- Difficulty date: September 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 53,612 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Part number: F12045121302
- Condition: Failed
- Location: Usp Port
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE PTV UNIT AT SEAT 9K EMANATED SOME SMOKE.    ISOLATED THE PROBLEM TO THE USB PORT WHICH WAS THEN DISCONNECTED.  REPLACED DAMAGED USB PORT HARNESS ON CONTOUR SEAT SUITE 9K.  REPLACED DAMAGED USB HARNESS.  FOUND COVER DAMAGED, S/M TEMP REPAIRED, FOUND ISPS OUTLET U/S AND AUDIO INTERMITTENT. NEEDS T/S. DEFERRED IAW MEL 23-32-01-A.
